# SDR 2020FA0000172

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Engine: Lyc O235K2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Arm
- Part number: 189502
- Condition: Worn
- Location: Airbox
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMERICAN CHAMPION AICRAFT 7ECA CARBURETOR HEAT CONTROL CABLE ATTACHMENT BOLT IS WEARING ON THE CARBURETOR HEAT DOOR ARM TO THE POINT THE BOLT IS ALMOST CUT IN HALF. THERE ARE MULTIPLE INSTANCE OF THIS THAT HAVE BEEN SEEN IN THE HANGAR.
